# SDR ABXA9801005

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591287046
- Condition: Cracked
- Location: Bs 1021
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN LONGERON 17 RT, STATION 1021.  REPLACED LONGERON SECTION IAW DC9 SRM 51-30-2 AND 51-30-5.
